MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2,
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 200-02-29, 2534733 - three peg patella 29mm, 204-04-22, 2624619 - trapezoid tibial tray sz 1f/2t, 2f/2t, 234-03-02, 2545850 - optetrak asy,ps cemented femoral, sz 2.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately nine years postop the initial rtka this (b)(6) female patient had an infection and surgeon performed a poly exchange with a wash out of the wound.Surgeon performed a patellaplasty and a poly exchange.Patient was last known to be in stable condition following the event.The device will not be returned as they were disposed by hospital.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, approximately nine years postop the initial rtka this 70 y/o female patient had an infection and surgeon performed a poly exchange with a wash out of the wound.Surgeon performed a patellaplasty and a poly exchange.Patient was last known to be in stable condition following the event.The device will not be returned as they were disposed by hospital.No additional information is provided.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville
3523771140
MDR Report Key12433384
Report Number1038671-2021-00465
Device Sequence Number12034012
Product Code JWH
UDI-Device Identifier10885862063250
UDI-Public10885862063250
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2021
Device Model NumberOPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2,
Device Catalogue Number234-03-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale